dc.contributor.authorZhao, Liangyi.
dc.date.accessioned2011-10-03T03:51:38Z
dc.date.available2011-10-03T03:51:38Z
dc.date.copyright2006en_US
dc.date.issued2006
dc.identifier.citationZhao, L. (2006). Oscillations of Hecke Eigenvalues at shifted primes. Revista Matematica Iberoamericana, 22(1), 323-337.en_US
dc.identifier.urihttp://hdl.handle.net/10220/7130
dc.description.abstractIn this paper, we are interested in exploring the calculation of Hecke eigenvalues twisted with an exponential sums whose amplitude is √n at prime arguments.en_US
dc.format.extent11 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesRevista matematica iberoamericanaen_US
dc.rights© 2006 European Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Revista Matematica Iberoamericana, European Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:http://dx.doi.org/ 10.4171/RMI/458].en_US
dc.subjectDRNTU::Science::Mathematics::Number theory
dc.titleOscillations of Hecke Eigenvalues at shifted primesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/ 10.4171/RMI/458
dc.description.versionAccepted versionen_US
dc.identifier.rims93048


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record